数学研究通讯

2015, v.31(02) 119-130

[打印本页] [关闭]
本期目录(Current Issue) | 过刊浏览(Past Issue) | 高级检索(Advanced Search)

Nonlinear Jordan Higher Derivations of Triangular Algebras
Nonlinear Jordan Higher Derivations of Triangular Algebras

Fu Wen-lian;Xiao Zhan-kui;Du Xian-kun;

摘要(Abstract):

In this paper, we prove that any nonlinear Jordan higher derivation on triangular algebras is an additive higher derivation. As a byproduct, we obtain that any nonlinear Jordan derivation on nest algebras over infinite dimensional Hilbert spaces is inner.

关键词(KeyWords):

Abstract:

Keywords:

基金项目(Foundation):

作者(Author): Fu Wen-lian;Xiao Zhan-kui;Du Xian-kun;

Email:

参考文献(References):

扩展功能
本文信息
服务与反馈
本文关键词相关文章
本文作者相关文章
中国知网
分享